High Fever In Children After 4th DPT Immunization?
Hello, my mother is 40 years old … I want to ask after the DPT immunization to 4 ank JD is high in heat … I don’t want to eat drinking milk, because I’m hot I give medicine again in the middle of the night … 15 minutes later I even throw up … food that he eats everything … he must have been given DPT immunization at the age of 18 months but since he forgot that immunization was given at the age of 1 year 10 months more than 15hrs … before he never had a high fever just ordinary fever but this is high heat why yes. and what to do..it’s also fussy … used hands and syringes wants light massage … honestly i’m so worried … please answer my question yes..thanks ..
Hello, thank you for the question to HealthReplies.com.
DPT immunization is immunization that is injected to reduce the possibility of diphtheria, pertussis and tetanus. This immunization has one of the side effects that sometimes makes the mother worry that is fever. The side effects of this fever can be controlled by giving fever-lowering drugs such as Paracetamol syrup 3 times a day according to the child's weight.
In addition, mothers can also compress a feverish child, and if within 3 days the fever does not go down, you should consult directly with a pediatrician.
Prevention can be done:
1. increase breastfeeding or drinking to children
2. monitor for signs of dehydration such as sunken eyes, reduced tears, reduced urination, the child looks thirsty continues
3. if there is a sign of dehydration immediately take it to the nearest emergency room
Thus, hopefully useful :)